# SDR CALA2009072200387

- Difficulty date: July 22, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 68,747 hours, 31,262 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 57176172
- Part serial: 00063R2066
- Condition: Cracked
- Location: Cockpit
- Part time: 38,709 hours, 18,706 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHILE AT CRUISE SAW WINDOW R-1 HAVE AN ELECTRICAL ARC OFF WINDOW HEAT CIRCUITRY AND OUTER PANE CRACKED SEVERAL PLACES.  PERFORMED QRH PROCEDURE, TURNED OFF RT WINDOW HEAT AND PROCEEDED TO IAH.  REMOVED AND REPLACE DR-1 WINDSHIELD PER AMM 56-11-11-004-001 AND 56-11-11-404-013, OPS CHECKS AND LEAK CHECKS GOOD.  NO FAULTS NOTED.  PERFORMED LAND VERIFY TEST, ALL TEST PASS.  AIRCRAFT REMAINS CAT 2 AUTOLAND, ANNUNICATOR READS CAT 2 AUTOLAND.
